MAUDE Adverse Event Report: CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47525040M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a 2.5 x 40.014 saberx percutaneous transluminal angioplasty (pta) balloon was used for pre-pta in below the knee (bk) treatment.The balloon ruptured at eight atm and was replaced with a backup.014 saberx, completing the procedure successfully.There was no reported injury to the patient.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing it from the hoop, the protective balloon cover, or any of the sterile packaging components.No kinks or damages were observed prior to insertion.The device was prepped per the ifu and maintained negative pressure normally.The intended procedure was an endovascular therapy (evt).The lesion showed 50% calcification, no vessel tortuosity, and 95% stenosis.The device was not used for a chronic total occlusion (cto).There was no resistance or friction while inserting the balloon through the rotating hemostatic valve or the guide catheter.The balloon catheter advanced smoothly through the vessel and crossed the lesion without difficulty.The catheter was positioned in an acute bend during the procedure but did not kink while being used.A 1:1 contrast-to-saline ratio was applied.The device was discarded.The product was not returned for analysis.A product history record (phr) review of lot 2501084489 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon- burst - at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics of calcification with 95% stenosis may have contributed to the reported event, as damage to balloon material may have occurred during crossing or upon inflation.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, a 2.5 x 40.014 saberx percutaneous transluminal angioplasty (pta) balloon was used for pre-pta in below the knee (bk) treatment.The balloon ruptured at 8 atm and was replaced with a backup.014 saberx, completing the procedure successfully.There was no reported injury to the patient.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing it from the hoop, the protective balloon cover, or any of the sterile packaging components.No kinks or damages were observed prior to insertion.The device was prepped per the ifu and maintained negative pressure normally.The intended procedure was an endovascular therapy (evt).The lesion showed 50% calcification, no vessel tortuosity, and 95% stenosis.The device was not used for a chronic total occlusion (cto).There was no resistance or friction while inserting the balloon through the rotating hemostatic valve or the guide catheter.The balloon catheter advanced smoothly through the vessel and crossed the lesion without difficulty.The catheter was positioned in an acute bend during the procedure but did not kink while being used.A 1:1 contrast-to-saline ratio was applied.The device was discarded.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 52380-8
CH   523808
7863138372
MDR Report Key23539046
Report Number1016427-2025-00087
Device Sequence Number9448820
Product Code LIT
UDI-Device Identifier20705032088920
UDI-Public(01)20705032088920(17)280229(10)2501084489
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47525040M
Device Lot Number2501084489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5FR PARENT SHEATH USED.
Patient SexUnknown